# SDR HYIA20251212003

- Difficulty date: December 5, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N699CA
- Make and model: Tecnam P2012
- Aircraft serial: 010US
- Aircraft time: 3,611 hours, 3,614 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Elec Connector
- Part number: 30160687001
- Condition: Burned
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PITOT HEAT INOP. UPON INSPECTION THE PITOT SWITCH & SWITCH CONNECTION WERE FOUND TO BE BURNT. BOTH WERE REPLACED WITH NO ADDITIONAL DEFECTS NOTED.
